On Definable Skolem Functions In Weakly O-Minimal Nonvaluational Structures

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

ELEFTHERIOU, Pantelis E., Assaf HASSON, Gil KEREN, 2017. On Definable Skolem Functions In Weakly O-Minimal Nonvaluational Structures. In: The Journal of Symbolic Logic. 82(4), pp. 1482-1495. ISSN 0022-4812. eISSN 1943-5886. Available under: doi: 10.1017/jsl.2017.28

@article{Eleftheriou2017Defin-41537, title={On Definable Skolem Functions In Weakly O-Minimal Nonvaluational Structures}, year={2017}, doi={10.1017/jsl.2017.28}, number={4}, volume={82}, issn={0022-4812}, journal={The Journal of Symbolic Logic}, pages={1482--1495}, author={Eleftheriou, Pantelis E. and Hasson, Assaf and Keren, Gil} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/41537"> <dc:creator>Keren, Gil</dc:creator> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/52"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2018-02-21T10:53:57Z</dc:date> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2018-02-21T10:53:57Z</dcterms:available> <dc:language>eng</dc:language> <dc:creator>Eleftheriou, Pantelis E.</dc:creator> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:title>On Definable Skolem Functions In Weakly O-Minimal Nonvaluational Structures</dcterms:title> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:contributor>Keren, Gil</dc:contributor> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/41537"/> <dc:contributor>Eleftheriou, Pantelis E.</dc:contributor> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/52"/> <dc:contributor>Hasson, Assaf</dc:contributor> <dcterms:issued>2017</dcterms:issued> <dc:creator>Hasson, Assaf</dc:creator> <dcterms:abstract xml:lang="eng">We prove that all known examples of weakly o-minimal nonvaluational structures have no definable Skolem functions. We show, however, that such structures eliminate imaginaries up to definable families of cuts. Along the way we give some new examples of weakly o-minimal nonvaluational structures.</dcterms:abstract> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto